MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 41173E
Medical Device Problem Codes Improper Flow or Infusion (2954); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Although requested, the patient's demographics was not provided.
 
Event or Problem Description
It was reported that set would not infuse.No patient harm.
 
Event or Problem Description
It was reported that set would not infuse.No patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the set would not infuse was not confirmed.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in the set flowing freely and showed no signs of occluding.The set was then setup for a gravity infusion using the attached infusion bag.The infusion was setup for a rate of 75ml/h and 75ml vtbi.The infusion completed successfully with no occlusions or difficulties occurring.The root cause of the customer¿s report was not determined.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8884765
Report Number9616066-2019-02226
Device Sequence Number2494799
Product Code FPA
UDI-Device Identifier07613203020893
UDI-Public7613203020893
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model Number41173E
Device Catalogue Number41173E
Device Lot Number19046694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
250ML BAXTER BAG, THERAPY DATE (B)(6) 2019; 250ML BAXTER BAG, THERAPY DATE (B)(6) 2019